MathSciNet Relay Station
MathSciNet bibliographic data
MR1745983 76F02 (76D05)
Chen, Shiyi; Foias, Ciprian; Holm, Darryl D.; Olson, Eric; Titi, Edriss S.; Wynne, Shannon Camassa-Holm equations as a closure model for turbulent channel and pipe flow. Phys. Rev. Lett. 81 (1998), no. 24, 5338–5341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement